# SDR ORJA95001

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controllers
- Condition: Malfunctioned
- Location: Nr 1/2
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

AT 26,000 FEET, NOTED CABIN ALTITUDE INCREASING, WHILE STILL CLIMBING TO ASSIGNED ALTITUDE.  AIRCRAFT LEVELED AND DESCENT REQUESTED.  RED CABIN LIGHT CAME ON AT 11M.  CABIN ALTITUDE PRESSURE CONTROLLERS SWITCH, CABIN ALTITUDE KEPT INCREASING AND OXYGEN MASK DEPLOYED.  AIRCRAFT WAS DESCENDED TO 11M.  FLIGHT ATTENDANT REPORTED FUMES AND HAZE IN CABIN.  REMOVED AND REPLACED NR 1 AND NR 2 PRESSURE CONTROLLERS.  AIRCRAFT RETURNED TO SERVICE.  (M)
